MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS23
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of the following event through patient tracking department.Reportedly a patient who received a perceval valve size 23 on 05 dec 2019, is being evaluated for possible tavr due to aortic stenosis.No further information is available.No other allegation of device dysfunction or adverse event on the patient has yet been received from the site.
 
Additional Manufacturer Narrative
H3 other text : possible tavr.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h6.The manufacturing and material records for the perceval heart valve, model # icv1209, s/n # (b)(6) as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve has been manufactured and controlled in accordance with the specifications for a model # icv1209 perceval heart valve at the time of manufacture and release.Based on the review performed on manufacturing document, no deficiencies with the device were noted.As reported in the scientific literature, structural valve deterioration is the major cause of failure of bioprosthetic heart valves and the principal underlying pathologic process is cuspal calcification.Calcification can also cause stenosis due to cuspal stiffening.Calcific deposits are usually localized to cuspal tissue (intrinsic calcification).It is possible that the patient¿s clinical history and risk factors (i.E., dyslipidemia, essential (primary) hypertension, etc.) may have contributed to the structural valve deterioration observed in this perceval s valve.
 
Event or Problem Description
The manufacturer was informed of the following event through patient tracking department.Reportedly a patient who received a perceval valve size 23 on (b)(6) 2019, is being evaluated for possible tavr due to aortic stenosis.Based on the further information received, patient developed worsening dyspnea and acute diastolic heart failure due to severe aortic stenosis.Patient had surgical bioprosthetic avr (medium perceaval) and mild rca, lad and moderate-severe lcx.Status post cabgx1 with svg-om (2019 n.Carolina).Carotid duplex ((b)(6) 2021) b ica 50-69% stenosis.Aaa duplex ((b)(6) 2021) 4.9×4.6 cm.Ble arterial duplex ((b)(6) 2021) normal pressures, rle popliteal stenosis.Venous duplex ((b)(6) 2021) no dvt, no reflux.Patient had cta aorta with runoff ((b)(6) 2022) infrarenal aaa measures 5.7cm with bilateral iliac dilation, ble popliteal with minimal dilation.Patient had evar ((b)(6) 2022) deployment of 29 mm alto aortic body device with subsequent post dilatation, injection polymer within the graft, placement of left and right iliac limb endograft.Patient had abdominal pain and lower back pain post procedure.Cta aorta ((b)(6) 2022) post evar without leak and was discharged from wbh ((b)(6) 2023) with left sided vision loss.Found to have retinal infarct due to ocular artery occlusion.Ct head ((b)(6) 2023) no infarct pattern.Carotid duplex (b)(6) 2023) b ica 50-69%.Echocardiogram ((b)(6) 2023) lvef=65% with well seated avr and negative bubble study.Neurology recommendation was implant of loop device.Ecg with normal sinus.Reportedly, patient is being worked up for pancytopenia.Furthermore, patient has carotid artery disease, cva, dyslipidemia, essential (primary) hypertension, hypothyroidism, lupus anticoagulation syndrome, peripheral vascular disease, thrombocytopenia, and history of coronary and valvular disease.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key17714304
Report Number3004478276-2023-00174
Device Sequence Number15140863
Product Code LWR
UDI-Device Identifier00896208000429
UDI-Public(01)00896208000429(240)ICV1209(17)220606
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2022
Device Model NumberPVS23
Device Catalogue NumberICV1209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight67 KG